EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
300-01-13 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
10/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial anatomic total shoulder replacement on the right side.Subsequently, the patient experienced humeral stem loosening.As a result, approximately six years post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.This is report 1 of 3 for this event/patient.
Additional Manufacturer Narrative
D10: 310-01-50 - equinoxe, humeral head short, 50mm (beta): sn# (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s: sn# (b)(6), 300-20-02 - equinox square torque define screw drive kit: sn# (b)(6), 314-13-13 - equinoxe cage glenoid medium, beta: sn# (b)(6), 315-35-00 - glnd kwire: sn# (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.